# SDR JR2R20251027539

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88301
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000388
- Aircraft time: 23,779 hours, 14,403 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 23,779 hours, 14,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER AT FRAME 19, LBL 11, IS CORRODED. OUT OF LIMITS.   REPAIRED
